# SDR REXA2019052900944

- Difficulty date: May 29, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R3103251
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT BAGGAGE RAIL CORRODED BETWEEN FS 605 AND FS 621 LBL 9.0.  REMOVED AND REPLACED WITH SERVICEABLE TRACK P/N 601R31032-51 IAW CRJ 200 AMM 53-00-49-400-801 & 53-00-49-000-801. REMOVED TAPE.WVAC 712
